The reported case arises from a patient deceased due to anaphylactic shock, after i.v. administration of a sub-therapeutic dose of rifampicin in glucose soln. The possibility to identify the presence of the antitubercular drug at very low levels is particularly difficult due to the following reasons: - the complex structure of the drug - the cadaveric blood is a very complex matrix difficult to analyze - extn. and purifn. methods are very complex - the low concn. of the drug into the blood. The authors set up of F.I.B. MS-MS method that allows, after single extn. with acetonitrile, the identification of traces of the substance in blood.
|Titolo:||A fatal case by rifampicin anaphylactic reaction: Toxicological and chemical analytical aspects|
|Settore Scientifico Disciplinare:||Settore CHIM/08 - Chimica Farmaceutica|
|Data di pubblicazione:||1993|
|Appare nelle tipologie:||01 - Articolo su periodico|